Late period

Patient

Q: Hi. I took my Implanon out of my arm may 19 and I started my period May 23rd I had my regular 5 day cycle then on the 29 I bleed once and it stopped. Then I had unprotected sex with my partner and he didn't pull out twice then the next day I bleed once and 2 days later I bleed once again and I haven't had my period since I took 2 pregnancy text and came out negative both times could I still be pregnant ?

Symptoms:  At first I started feeling nauseous tired and now it had gone away but now I'm just worried I might be.
Doctor

A:   Thank you for your question. After implanon removal it can take up to 12 weeks for its contraceptive medication to leave your body. As a result you may experience some side effects such as irregular periods, spotting, cramping, nausea, and headaches. However, this does not mean you are protected against pregnancy. If you are concerned about being pregnant we recommend that you consult your doctor and have a pregnancy test performed.

Thank you for choosing askthedoctor.com

Related Q&A

Q: Hello doc i am not good because i broked up with my girl firend i love her very very much but she ends our relation w...

Q: Hi Doctor; my girlfriend and I have been having sex for the past 3 days, we live in different countries so we hardly ...

Q: I had sex with a guy on the 20th. pulled out and did not cum in me. Had sex with another guy on the 23rd 25 26 27 28....

Q: I have a callus like thing on my right foot (bottom). It's extremely painful to walk. I have been using callus remove...

Q: Hello, first time on this site for me. I have a situation where my boyfriend got drunk for the first time with a neig...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews